# SDR SWAA2022030804210

- Difficulty date: April 29, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R\H HORIZONTAL STAB FWD SPAR FITTNG UPPER SLIDING SEAL CRACKED. / REMOVED AND INSTALLED R/H HORIZONTAL STAB FWD. SPAR FITTING UPPER SLIDING SEAL IAW BOEING 737 AMM 51-31-31-000-802 AND 51-31-31-400-802 A44532; A84335; A71376 ATAGS-A01192; A06826; ATAG-A51933
